Fixed Point Theorem in Dislocated Quasi Metric Space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-55 Number-5
Year of Publication : 2018
Authors : Rinku Verma
  10.14445/22315373/IJMTT-V55P547

MLA

Rinku Verma "Fixed Point Theorem in Dislocated Quasi Metric Space", International Journal of Mathematics Trends and Technology (IJMTT). V55(5):364-366 March 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper I, have proved fixed point theorem for continuous contraction mappings in dislocated quasi-metric space.

References
[1] C. T. Aage and J. N. Salunke, The results on fixed points in dislocated and dislocated quasi metric space, Applied Mathematical Sciences, 2 (59), 2008, 2941-2948.
[2] B. K. Dass and S. Gupta, An extension of Banach contraction principle through rational expression, Indian J. Pure Appl. Math., 6,1975,1455-1458.
[3] P. Hitzler and A. K. Seda, Dislocated Topologies, Journal of Electrical Engineering, 51(12), 2000, 3-7.
[4] B. E. Rhoades, A comparision of various definitions of contractive mappings, Trans. Amer. Soc., 226, 1977, 257-290.
[5] F. M. Zeyada, G. H. Hassan and M. A.Ahmed, A generalization of a fixed point theorem due to Hitzler and Seda in dislocated quasi metric spaces, The Arabian Journal for Science and Engineering, 31, 2005, 111-114.

Keywords
dislocated quasi metric space, fixed point..